# SDR AUS20010410

- Difficulty date: May 13, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: WL1107AMMS4
- Condition: Failed
- Location: Altimeter, Barom
- Part time: 24,008 cycles
- Component: Altimeter, Barom
- Stage of operation: CL
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(AUS) CAPTAINS ALTIMETER FAILED.
